# SDR HALA20240711187

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 43,218 hours, 6,907 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 4,039 hours, 628 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER STARTING ENG 1 AT TYHE GATE WITH EXTERNAL AIR FUEL- AFT XFER FAULT RESET FCMC 1 AND 2 PER MOC AND MESSAGE CLEARED THEN RETURNED. REMOVED SMA FIN 501 QU IN SERVICEABLE COND. REMOVED & REPLACED SMA FIN 603QL1 WITH 501QU. REF. AMM 28-25-57-000-802
